# SDR SWAA2013050215498

- Difficulty date: April 7, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 35,347 hours, 23,868 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bonding Strap
- Part number: 5919110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT ROOT WING BONDING STRAP CRACKED AT BOTTOM SIDE.  REMOVED AND REPLACED STRAPS IAW SRM.
